# SDR CA960604005

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B-60
- Engine: Lyc TIO541E1C4
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: 74801M10
- Condition: Scored
- Location: Crankshaft #1 Br
- Part time: 34 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)PROP WENT INTO FEATHER AT ENGINE IDLE. PROP CONTROL OIL LEAK TEST PERFORMED PER LYCOMING S.L. 1462, NOT WITHIN LIMITS. NON FERROUS METAL IN FILTERS. ENGINE REPLACED. TEARDOWN REVEALED FRONT CRANKSHAFT BEARING BADLY WORN DUE TO AN APPARENT OUT OF ROUND CONDITION.
